# SDR CA140506003

- Difficulty date: May 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 20,906 hours
- Engine: Pwa PT642A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 1018100101314
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CLEANING OF THE LANDING GEAR, AME NOTICED WHAT LOOKED TO BE A CRACK AT THE UPPER TORQUE LINK ATTACH ON THE RT GEAR TRUNNION.  PAINT WAS REMOVED, PART WAS INSPECTED AND A CRACK WAS FOUND.  THE RT GEAR WAS INSPECTED AND A CRACK WAS FOUND IN THE SAME LOCATION.  O/H SHOP WAS NOTIFIED AND PICTURES SENT.  THE AREA IN QUESTION HAD BEEN BLENDED AT THE LAST O/H.  O/H GEAR WILL BE INSTALLED.  GEAR HAD BEEN O/H 3 YEARS 9 MONTHS AGO.
